# SDR C2XA03TY020

- Difficulty date: February 3, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 1,365 hours, 1,140 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010100
- Part serial: 00329
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS FLIGHT 2466 WAS CLIMBING AFTER TAKEOFF WHEN THE AUTO-MANUAL PRESSURE CONTROLLER WAS GIVING FLUCTATIONS AND THE CONTROLLER WOULD'NT ADJUST.  THE PILOT BROUGHT THE A/C BACK TO TYS.  MAINTENANCE REMOVED AND REPLACED THE DIGITAL CONTROLLER IAW EMB 145 MM 21-31-01 AND OPS CHECK WAS GOOD IAW EMB 145 MM 21-31-00.  A/C RELEASED TO SERVICE.
